SHARE

A 10 month old baby girl has just barely survived after medical authorities fought for her life after the young girl had allegedly ingested the deadly opioid Fentanyl.

Fentanyl has caused hundreds of deaths and overdoses throughout the state of Massachusetts and elsewhere across the United States.

The authorities were notified on Saturday afternoon about the incident, in which she was hospitalized immediately after extreme difficulty of breathing was becoming apparent.

The young infant had been taken Lawrence General Hospital, where at some point her breathing had come to a stop twice and then was revived.

After the hospital doing as much as they can, the baby had to be taken by helicopter all the way to Tufts Medical Center situated in Boston.

Last reports have concluded that she is in a stable state as of now, according to the authorities.

A Deadly Accident

Fentanyl is a synthetic opioid narcotic that is produced on a mass scale in countries such as China and Mexico, and have been getting into thousands of people’s hands in the United States.

Joseph Solomon, a Police Chief remarked on this fatal accident by saying that it’s a shame that such a deadly narcotic can end up in an infant’s hands due to the carelessness and irresponsibility of other’s actions, ultimately leading to a life or death struggle for the young child.

The Wrong Drug

Solomon added that their primary goal at the moment is to find out just how this 10 month old baby could have possibly gotten her hands on the drug and ingested it.

According to figures from 2015, in Massachusetts alone there were a reported 754 cases of overdoses linked directly to Fentanyl, which serve as more than half of all the deaths in the state that are linked with any type of opioid overdose.

Fentanyl is mixed with the other deadly drug in line, Heroin, and the matter has proven to be far bigger at this point since it landed right in an infant’s system.

SHARE
Sara O'Connell
A passionate photographer from Arizona, Sara enjoys art and culture.